RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 1, Pages 11–13 (Mi dan32782)  

MATHEMATICS

Additive set functions continuous in a direction

Yu. I. Gil'derman

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (419 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. Л. Соболев
Received: 01.03.1966

Citation: Yu. I. Gil'derman, “Additive set functions continuous in a direction”, Dokl. Akad. Nauk SSSR, 172:1 (1967), 11–13

Citation in format AMSBIB
\Bibitem{Gil67}
\by Yu.~I.~Gil'derman
\paper Additive set functions continuous in a direction
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 1
\pages 11--13
\mathnet{http://mi.mathnet.ru/dan32782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0213499}
\zmath{https://zbmath.org/?q=an:0153.38501}


Linking options:
  • http://mi.mathnet.ru/eng/dan32782
  • http://mi.mathnet.ru/eng/dan/v172/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020